# SDR FDEA201201180235

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200433
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1540, STR 3L TO STR 4L ELONGATED HOLE IN FRAME.  FRAME R & R IAW SRM 53-00-07, REPAIR 3 FIG 201, REV 105.  REPAIR IS CLASSIFIED AS MAJOR.
